Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

White spots on his face. More under sun. Taking topcort, vitamin A supplement. Suggestions

My 6 years old son is having white spots on his face. I have seen a doctor and he suggested that it is due to vitamin a deficiency. I am just wondering is this the only reason for those white patches on his face. these spots appeared one year back. that time they were very few and after som time they lightened themselves. but now since past three months they are more prominent. only change in his routine is that now he is playing more under sun since past three and half months. The doctor suggested him "topcort" for external application and a vitamin A supplement too.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Those white patches could be because of pityriasis alba. It is of course difficult to arrive at a diagnosis with out physically examining your child.

The hypopigmented patches of pityriasis alba become more prominent when a child is exposed to the sun because of increasing pigmentation of the surrounding skin.

Moisturizers and rarely steroids are used for treatment.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor